Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 12, Pages 1823–1837 (Mi zvmmf1407)  

This article is cited in 7 scientific papers (total in 7 papers)

Exact estimates of the convergence rate of iterative methods with splitting of the boundary conditions for the Stokes-type system in a layer with a periodicity condition

B. V. Pal'tsev, I. I. Chechel'

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (4605 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:12, 1751–1764

Bibliographic databases:
UDC: 519.6:531.32
MSC: Primary 76M10; Secondary 76D07, 65N12
Received: 19.04.2000

Citation: B. V. Pal'tsev, I. I. Chechel', “Exact estimates of the convergence rate of iterative methods with splitting of the boundary conditions for the Stokes-type system in a layer with a periodicity condition”, Zh. Vychisl. Mat. Mat. Fiz., 40:12 (2000), 1823–1837; Comput. Math. Math. Phys., 40:12 (2000), 1751–1764

Citation in format AMSBIB
\Bibitem{PalChe00}
\by B.~V.~Pal'tsev, I.~I.~Chechel'
\paper Exact estimates of the convergence rate of iterative methods with splitting of the boundary conditions for the Stokes-type system in a layer with a periodicity condition
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 12
\pages 1823--1837
\mathnet{http://mi.mathnet.ru/zvmmf1407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830358}
\zmath{https://zbmath.org/?q=an:0999.76083}
\elib{https://elibrary.ru/item.asp?id=13341243}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 12
\pages 1751--1764


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1407
  • http://mi.mathnet.ru/eng/zvmmf/v40/i12/p1823

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belash V.O., Pal'tsev B.V., Chechel I.I., “On convergence rate of some iterative methods for bilinear and bicubic finite element schemes for the dissipative Helmholtz equation with large values of a singular parameter”, Russian J Numer Anal Math Modelling, 17:6 (2002), 485–520  crossref  mathscinet  zmath  isi  scopus
    2. V. O. Belash, B. V. Pal'tsev, “Bicubic finite-element implementations of methods with splitting of boundary conditions for a Stokes-type system in a strip under the periodicity condition”, Comput. Math. Math. Phys., 42:2 (2002), 188–210  mathnet  mathscinet  zmath  elib
    3. B. V. Pal'tsev, I. I. Chechel', “Increasing the rate of convergence of bilinear finite-element realizations of iterative methods by splitting boundary conditions for Stokes-type systems for large values of a singular parameter”, Comput. Math. Math. Phys., 44:11 (2004), 1949–1967  mathnet  mathscinet  zmath
    4. Pal'tsev B.V., Chechel I.I., “Finite-element linear second-order accurate (up to the poles) approximations of Laplace–Beltrami, gradient, and divergence operators on a sphere in R-3 in the axisymmetric case”, Doklady Mathematics, 69:2 (2004), 200–207  mathscinet  zmath  isi
    5. B. V. Pal'tsev, I. I. Chechel', “Second-order accurate (up to the axis of symmetry) finite-element implementations of iterative methods with splitting of boundary conditions for Stokes and stokes-type systems in a spherical layer”, Comput. Math. Math. Phys., 45:5 (2005), 816–857  mathnet  mathscinet  zmath  elib
    6. M. K. Kerimov, “Boris Vasil'evich Pal'tsev (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 50:7 (2010), 1113–1119  mathnet  crossref  mathscinet  adsnasa  isi  elib
    7. B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel', “On the development of iterative methods with boundary condition splitting for solving boundary and initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations”, Comput. Math. Math. Phys., 51:1 (2011), 68–87  mathnet  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:161
    Full text:67
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022